# SDR SWAA2022052396974

- Difficulty date: April 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS 216 AT RT WING 2022-211386 / [01] REPLACED CORRUGATED PLATE LOC. TRAILING EDGE IRSS 216 AT RT WING I.A.W B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 ; DWG: 115A2001 REV A; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED CORRUGATED PLATE LOC. TRAILING EDGE IRSS 216 AT RT WING I.A.W B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 ; DWG: 115A2001 REV A; SEE INDIVIDUAL SIGN OFF BELOW
